Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 4, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Mar 28, 2011, 6:07 AM EDT for Brevard County, Osceola County, Florida. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 28, 2011, 6:07 AM EDT (10:07 UTC)
- Expired
- Mar 28, 2011, 7:00 AM EDT
- In force
- 53 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
Counties Brevard County, FL, Osceola County, FL
The radar
The Melbourne radar (KMLB), 26 km from the middle of the area, began a volume at 10:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 00:00Z, 10.1 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 251 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 1581 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
784
WUUS52 KMLB 281007
SVRMLB
FLC009-097-281100-
/O.NEW.KMLB.SV.W.0004.110328T1007Z-110328T1100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
607 AM EDT MON MAR 28 2011
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BREVARD COUNTY IN FLORIDA
SOUTHERN OSCEOLA COUNTY IN FLORIDA
* UNTIL 700 AM EDT.
* AT 604 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR LAKE MARIAN...AND MOVING
EAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
CAMP HOLLY FISH CAMP...PALM BAY...WEST MELBOURNE...MALABAR...
MELBOURNE...MICCO...BAREFOOT BAY...GRANT...INDIAN HARBOUR BEACH...
MELBOURNE BEACH AND INDIALANTIC
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 2787 8048 2794 8052 2787 8049 2785 8049
2785 8051 2782 8087 2780 8088 2778 8108
2795 8116 2814 8063 2794 8052 2796 8051
2814 8061 2816 8059 2816 8058 2806 8055
2786 8044
TIME...MOT...LOC 1007Z 249DEG 36KT 2790 8101
$$
KELLY2 follow-up statements
724
WWUS52 KMLB 281036
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
636 AM EDT MON MAR 28 2011
FLC097-281046-
/O.CAN.KMLB.SV.W.0004.000000T0000Z-110328T1100Z/
OSCEOLA-
636 AM EDT MON MAR 28 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL OSCEOLA COUNTY IS
CANCELLED...
LAT...LON 2786 8044 2787 8048 2800 8054 2799 8055
2789 8050 2785 8049 2782 8087 2783 8087
2805 8087 2814 8063 2800 8055 2801 8054
2814 8061 2816 8059 2816 8058 2806 8055
2787 8044
TIME...MOT...LOC 1036Z 257DEG 61KT 2797 8071
$$
FLC009-281100-
/O.CON.KMLB.SV.W.0004.000000T0000Z-110328T1100Z/
BREVARD-
636 AM EDT MON MAR 28 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM EDT
FOR SOUTHERN BREVARD COUNTY...
AT 634 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PALM BAY...MOVING EAST
AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST
MELBOURNE...MALABAR...INDIAN HARBOUR BEACH...VALKARIA...BAREFOOT
BAY... MICCO... GRANT... INDIALANTIC...MELBOURNE BEACH AND FLORIDANA
BEACH.
LAT...LON 2786 8044 2787 8048 2800 8054 2799 8055
2789 8050 2785 8049 2782 8087 2783 8087
2805 8087 2814 8063 2800 8055 2801 8054
2814 8061 2816 8059 2816 8058 2806 8055
2787 8044
TIME...MOT...LOC 1036Z 257DEG 61KT 2797 8071
$$806
WWUS52 KMLB 281057
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
657 AM EDT MON MAR 28 2011
FLC009-281108-
/O.EXP.KMLB.SV.W.0004.000000T0000Z-110328T1100Z/
BREVARD-
657 AM EDT MON MAR 28 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BREVARD COUNTY WILL
EXPIRE AT 700 AM EDT...
THE SEVERE STORM THAT PROMPTED THE WARNING HAD WEAKENED AND EXITED
THE WARNING AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 2786 8044 2787 8048 2800 8054 2799 8055
2789 8050 2785 8049 2782 8087 2783 8087
2805 8087 2814 8063 2800 8055 2801 8054
2814 8061 2816 8059 2816 8058 2806 8055
2787 8044
TIME...MOT...LOC 1058Z 257DEG 61KT 2805 8030
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 4:09 AM EDT, 1 hour 58 minutes earlier.
Area forecast discussion, Mar 28, 4:09 AM EDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 409 AM EDT MON MAR 28 2011 .DISCUSSION... ...WIDESPREAD BENEFICIAL RAINS TODAY WITH THREAT FOR CLOUD TO GROUND LIGHTNING... CURRENT-TODAY...A WEAK FRONTAL BOUNDARY REMAINS DRAPED ACROSS NORTH FLORIDA AND THE SOUTHERN GULF COAST STATES EARLY THIS MORNING. CONVECTION FROM A CLUSTER OF STORMS OVER THE EASTERN GOMEX IS MOVING ONSHORE THE WESTERN PENINSULA...EXPECTED TO SPREAD FURTHER INLAND TOWARDS DAYBREAK. A GOOD DEAL OF MID/HIGH LEVEL CLOUDINESS VIEWED ON INFRARED/WATER VAPOR SATELLITE IMAGERY IS STREAMING ACROSS THE EAST CENTRAL PENINSULA AHEAD OF CONVECTION. LIGHT EARLY MORNING WINDS WILL TRANSITION TO SOUTH/SOUTHWEST AHEAD OF THIS SYSTEM THROUGH THE DAY WITH SPEEDS INCREASING TO 10-15 MPH WITH OCCASIONAL STRONGER GUSTS. MOISTURE WILL POOL ALONG AND AHEAD OF THE BOUNDARY AS SURFACE DEWPOINTS INCREASE INTO THE UPPER 60S AREAWIDE. SUSPECT THAT WE WILL SEE CONSIDERABLE CLOUDINESS TO MOSTLY CLOUDY SKIES WITH BEST OPPORTUNITIES FOR PEAKS OF SUNSHINE FURTHER SOUTH ALONG THE TREASURE COAST...IF AT ALL. THE GFS IS GOING WITH CATEGORICAL POPS ACROSS MOST OF EAST CENTRAL FLORIDA SO WILL GO WITH 80 PERCENT SHOWERS WITH CHANCE OF THUNDERSTORMS NORTH OF THE TREASURE COAST AND OKEECHOBEE COUNTY. WILL LOWER POPS SLIGHTLY TO 60 TO 70 PERCENT ACROSS THESE AREAS. HAVE KEPT HIGHEST POP CHANCES NORTHWARD DUE TO GREATER MOISTURE CONVERGENCE. AIDING FUTURE CONVECTION WILL BE SUBTLE MID LEVEL IMPULSES EMBEDDED IN THE ZONAL FLOW ALOFT AND DECENT DIFFLUENCE ALOFT FROM RIGHT REAR QUAD OF AN UPPER JET OVER NORTH FLORIDA. COOLER MID LEVEL TEMPERATURES OF -10C TO -13C WILL ALSO PROVIDE A DEGREE OF INSTABILITY. AT PRESENT AM NOT ANTICIPATING AN EAST COAST SEA BREEZE CIRCULATION WITH OFFSHORE FLOW BEING A BIT TOO STRONG AND DUE TO POTENTIAL CLOUD COVER. MAIN THREATS FROM CONVECTION SHOULD BE GUSTY DOWNBURST WINDS...FREQUENT CLOUD TO GROUND LIGHTNING IN A FEW STORMS...SMALL HAIL AND HEAVY DOWNPOURS. DEPENDING ON CLOUD COVER/PRECIPITATION AFTERNOON HIGH TEMPERATURES COULD BE A BIT TRICKY. SUSPECT MOST AREAS WILL SEE LOWER TO MIDDLE 80S FOR MAXES. TONIGHT...THE FRONTAL BOUNDARY SHOULD PROGRESS AT LEAST INTO CENTRAL FLORIDA LIKELY BECOMING QUASI-STATIONARY DURING THE EVENING AND OVERNIGHT HOURS. WILL KEEP CHANCE THREAT OF SHOWERS/STORMS IN THE FORECAST THROUGH LATE EVENING/OVERNIGHT AFTER THE SUN SETS AS CONVECTION GRADUALLY WINDS DOWN. LOWS MILD AND IN THE MIDDLE/UPPER 60S. WINDS WILL BECOME LIGHT AND VARIABLE WITH SKIES MAINLY CLOUDY. TUESDAY...SURFACE BOUNDARY FORECAST TO STALL ACROSS CENTRAL FLORIDA WITH LOW CLOUDS AND NE WINDS NORTH OF THE FRONT. BEST CHANCE FOR RAIN AND STORMS WILL BE ALONG AND SOUTH OF THE FRONT ROUGHLY FROM BREVARD/OSCEOLA SOUTHWARD. GFS INDICATING HIGH PW FOR MARCH OF AROUND 1.7-1.8 INCHES. A FEW STRONG STORMS POSSIBLE DURING AFTERNOON PEAK HEATING AND INTO EARLY EVENING. WED-SUN...THE BOUNDARY WILL LIFT NORTH AS A WARM FRONT EARLY WEDNESDAY AND THE FORECAST AREA WILL REMAIN IN THE WARM SECTOR THROUGH THU WITH CHANCE FOR STORMS EACH AFTN. A STRONGER COLD FRONT IS FORECAST TO PUSH CLEANLY THROUGH CENT FL LATE IN THE WEEK. STILL SOME TIMING DIFFERENCES BETWEEN ECMWF WHICH IS A LITTLE FASTER WITH FROPA...THU NIGHT...AND GFS WHICH IS A LITTLE SLOWER...FRI. BOTH MODELS SHOW GOOD FORCING AND COPIOUS MOISTURE WITH THIS NEXT FRONT WHICH SHOULD PROVIDE WIDESPREAD BENEFICIAL RAIN BUT ALSO A THREAT FOR STRONG STORMS. A MUCH DRIER AIRMASS WILL OVERSPREAD THE AREA THIS WEEKEND ALLOWING MIN TEMPS TO COOL INTO THE MID 50S WHICH IS VERY CLOSE TO NORMAL. SUNSHINE WITH HIGHS AROUND 80/LOWER 80S. && .AVIATION... MAINLY CLOUDY SKIES WITH MVFR SHOWERS/SCT STORMS ISOLD-SCT IFR CONDS THRU THE DAY IN CONVECTION. GUSTY WIND POTENTIAL AND CLOUD TO GROUND LIGHTNING BIGGEST AVIATION THREATS. SW-W WINDS INCREASING TO 10 KTS DURING DAY WITH OCNL HIGHER GUSTS. WINDS DECREASE IN THE EVENING WITH CONVECTION BECOMING LESS IN COVERAGE...THOUGH STILL A SMALL THREAT THRU LATE EVENING/OVERNIGHT. && .MARINE... TODAY-TONIGHT...CONTINUED E LONG PERIOD SWELL WITH SEAS 2-3 FT NEAR SHORE...3-4 FT OFFSHORE. MAINLY S-SW WINDS 7-12 KTS AHEAD OF AN APPROACHING FRONTAL BOUNDARY ACROSS N FL. OFFSHORE STEERING FLOW WILL TAKE SHOWERS/SCT LIGHTNING STORMS OFF THE COAST AND ACROSS THE INTRACOASTAL/NEAR SHORE WATERS OF THE W ATLC DURING THE DAY. SEAS MAY BE HIGHER SURROUNDING STRONGER CONVECTION. CLOUD TO WATER LIGHTNING AND GUSTY WINDS TO 35 KTS MAY ACCOMPANY STRONGER CELLS. WIND FLOW TO BECOME MORE SW-W IN THE EVENING AND NW-N LATE OVERNIGHT REMAINING BELOW 15 KTS WITH SEAS 2-4 FT. TUE-FRI...SEAS GENERALLY 2 FT NEARSHORE TO 4 FT OFFSHORE AS SURFACE BOUNDARY REMAINS IN GENERAL AREA THROUGH MIDWEEK. TREND IS FOR SEAS TO PICK UP A BIT TOWARD END OF WEEK AS ANOTHER LOW AND FRONT DEVELOPS AND MOVES IN. && .FIRE WEATHER... TODAY...INCREASING MOISTURE WITH THE CHANCE OF LIGHTNING STORMS SHOULD MITIGATE LOW RHS CONCERNS BUT WILL ALSO POSE A FIRE WEATHER RISK DUE TO THE POSSIBILITY OF CLOUD TO GROUND LIGHTNING STRIKES. TUE-THU...INCREASING MOISTURE WITH THE CHANCE OF LIGHTNING STORMS SHOULD MITIGATE LOW RHS CONCERNS BUT WILL ALSO POSE A FIRE WEATHER RISK DUE TO THE POSSIBILITY OF CLOUD TO GROUND LIGHTNING STRIKES. && .PRELIMINARY POINT TEMPS/POPS... DAB 81 66 77 66 / 80 40 40 10 MCO 84 67 83 67 / 80 40 50 10 MLB 83 67 81 67 / 80 40 50 10 VRB 83 65 83 64 / 70 50 50 10 LEE 84 66 81 66 / 80 40 50 10 SFB 83 67 80 67 / 80 40 50 10 ORL 83 68 81 67 / 80 40 50 10 FPR 86 63 84 64 / 70 50 50 10 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM/AVIATION...SEDLOCK LONG TERM....KELLY
Hazardous weather outlook, Mar 28, 4:47 AM EDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 447 AM EDT MON MAR 28 2011 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-282200- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 447 AM EDT MON MAR 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... A WEAK FRONTAL BOUNDARY ACROSS NORTH FLORIDA WILL SAG SLOWLY SOUTHWARD INTO THIS EVENING. MOISTURE WILL POOL ALONG AND AHEAD OF IT ACROSS EAST CENTRAL FLORIDA. SHOWERS AND SCATTERED LIGHTNING STORMS WILL BE POSSIBLE INTO THIS EVENING. A FEW STORMS MAY CONTAIN OCCASIONAL CLOUD TO GROUND LIGHTNING...GUSTY DOWNBURST WINDS TO 50 MPH...SMALL HAIL AND LOCALLY HEAVY RAINFALL. STORM MOVEMENT WILL BE MAINLY OUT OF THE WEST AT AROUND 20 TO 25 MPH. ...RIP CURRENT IMPACT... A SMALL BUT LONG PERIOD OCEAN SWELL WILL BRING A MODERATE RISK OF RIP CURRENTS TO AREA BEACHES TODAY. CHECK CONDITIONS WITH LOCAL BEACH PATROLS AND ALWAYS SWIM WITHIN SIGHT OF A LIFEGUARD. ...MARINE THUNDERSTORM GUST IMPACT... LIGHTNING STORMS OVER THE MARINE AREAS TODAY MAY PRODUCE WIND GUSTS IN EXCESS OF 34 KNOTS AND FREQUENT CLOUD TO WATER LIGHTNING STRIKES. INLAND LAKES ARE NOT IMMUNE FROM THE EFFECTS OF STRONG STORMS AND HAZARDOUS BOATING CONDITIONS CAN QUICKLY DEVELOP OVER LAKES WITH GUSTY WINDS AND FREQUENT LIGHTNING. BE PREPARED TO SEEK SAFE HARBOR WELL BEFORE A STORM APPROACHES YOUR AREA. ...FIRE WEATHER IMPACT... INCREASING MOISTURE SHOULD MITIGATE LOW RELATIVE HUMIDITY CONCERNS. HOWEVER...A FIRE WEATHER RISK WILL EXIST DUE TO THE POSSIBILITY OF CLOUD TO GROUND LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. AN UNSETTLED WEATHER PATTERN IS FORECAST FOR MUCH OF THE UPCOMING WEEK. THIS WILL BRING INCREASED RAIN CHANCES...ALONG WITH THE THREAT OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. SEDLOCK
In the hours before
Special weather statement, Mar 28, 5:59 AM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
559 AM EDT MON MAR 28 2011
FLZ047-053-054-281100-
INDIAN RIVER-OSCEOLA-SOUTHERN BREVARD COUNTY-
559 AM EDT MON MAR 28 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER SOUTHERN BREVARD COUNTY...NORTHERN INDIAN
RIVER COUNTY...SOUTHERN OSCEOLA COUNTY...
* UNTIL 700 AM EDT.
AT 555 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER LAKE MARIAN...
MOVING EAST AT 40 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE PALM BAY...MALABAR...MELBOURNE BEACH...WEST MELBOURNE AND
SEBASTIAN.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2777 8042 2781 8045 2786 8046 2794 8052
2786 8049 2779 8044 2777 8044 2777 8114
2794 8125 2818 8059 2806 8055 2801 8051
2778 8040 2777 8040
TIME...MOT...LOC 0958Z 249DEG 36KT 2789 8107
KELLYThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 5:59 AM EDT | Special Weather Statement | MLB | Osceola | 61 min |
| Mar 28, 6:14 AM EDT | Special Marine Warning | MLB | 2 hr | |
| Mar 28, 6:54 AM EDT | Special Weather Statement | MLB | Brevard | 36 min |
| Mar 28, 7:02 AM EDT | Special Marine Warning | MLB | 88 min | |
| Mar 28, 7:05 AM EDT | Special Weather Statement | MLB | Martin, Okeechobee, Saint Lucie | 55 min |
| Mar 28, 8:03 AM EDT | Special Weather Statement | MLB | Martin, Saint Lucie | 42 min |
| Mar 28, 10:30 AM EDT | Special Weather Statement | MLB | Osceola | 60 min |
| Mar 28, 4:35 PM EDT | Areal Flood Advisory | MLB | Osceola | 115 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.